American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Ismail Kombe and Murad Özaydin. Hardy-Poincar\'e, Rellich and uncertainty principle inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5035-5050.
Abstract, references, and article information   
View Article: PDF

[2] Jérôme Bolte, Aris Daniilidis, Olivier Ley and Laurent Mazet. Characterizations of Łojasiewicz inequalities: Subgradient flows, talweg, convexity. Trans. Amer. Math. Soc. 362 (2010) 3319-3363. MR 2592958.
Abstract, references, and article information   
View Article: PDF

[3] Ismail Kombe and Murad Özaydin. Improved Hardy and Rellich inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 6191-6203. MR 2538592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mario Milman. Notes on limits of Sobolev spaces and the continuity of interpolation scales. Trans. Amer. Math. Soc. 357 (2005) 3425-3442. MR 2146631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lorenzo D'Ambrosio, Enzo Mitidieri and Stanislav I. Pohozaev. Representation formulae and inequalities for solutions of a class of second order partial differential equations. Trans. Amer. Math. Soc. 358 (2006) 893-910. MR 2177044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Barbatis, S. Filippas and A. Tertikas. A unified approach to improved $L^p$ Hardy inequalities with best constants. Trans. Amer. Math. Soc. 356 (2004) 2169-2196. MR 2048514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Carton-Lebrun. Fourier inequalities with nonradial weights . Trans. Amer. Math. Soc. 333 (1992) 751-767. MR 1132433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wayne Smith and David A. Stegenga. H\"older domains and Poincar\'e domains . Trans. Amer. Math. Soc. 319 (1990) 67-100. MR 978378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Eduardo Gatto and Richard L. Wheeden. Sobolev inequalities for products of powers . Trans. Amer. Math. Soc. 314 (1989) 727-743. MR 967312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin Schechter. The spectrum of the Schr\"odinger operator . Trans. Amer. Math. Soc. 312 (1989) 115-128. MR 955491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Schechter. Weighted norm inequalities for potential operators . Trans. Amer. Math. Soc. 308 (1988) 57-68. MR 946429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric T. Sawyer. A characterization of two weight norm inequalities for fractional and Poisson integrals . Trans. Amer. Math. Soc. 308 (1988) 533-545. MR 930072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. F. Andersen and E. T. Sawyer. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators . Trans. Amer. Math. Soc. 308 (1988) 547-558. MR 930071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David R. Adams. Weighted nonlinear potential theory . Trans. Amer. Math. Soc. 297 (1986) 73-94. MR 849468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eleonor Harboure, Roberto A. Macías and Carlos Segovia. Boundedness of fractional operators on $L\sp{p}$ spaces with different weights . Trans. Amer. Math. Soc. 285 (1984) 629-647. MR 752495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eric Sawyer. Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator . Trans. Amer. Math. Soc. 281 (1984) 329-337. MR 719673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eric Sawyer. A two weight weak type inequality for fractional integrals . Trans. Amer. Math. Soc. 281 (1984) 339-345. MR 719674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1